# SDR SWAA2025011679649

- Difficulty date: December 19, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB CRACKED AFT CORNER SCUFF PLATE<[01] REPAIRED ACB AFT CORNER SCUFF PLATE PER SRM 53-60-15-2R-1. REFERRED TO BAC5975. EQUIPMENT USED: WELDING MACHINE ID# 10583; CAL DUE 01/2025. APPLIED CHEMICAL CONVERSION COATING AND TWO LAYERS OF PRIMER PER SOPM 20-43-03; SOPM 20-41-02.;[02] EDITED TABLE;[03] VERIFIED CORRECTIVE ACTION COMPLETE
